# SDR 05FDEA02856

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD CARGO BAY ON SHEAR TIE BETWEEN STRINGER 27 LT AND STRINGER 28 LT BS 720 (FWD SIDE OF FRAME).  REPAIRED SHEAR TIE AT B.S. 720 BETWEEN STR 27L & 28L PER SRM 53-10-4.
